Hi Rintintin I also wanted to add my welcome to you, we are very happy to have you join us here. I was wondering too what medication your taking, and how long you have been on it. Have you reported this problem to your doctor? You may also want to look into getting a complete physical done if you havent had one done in the last year. They should do all the blood work with this also.
Depression does cause fatigue but then sometimes so do antidepressants. It is always a gamble as each person is different and has individual results with these medications. I took Zoloft for years and was tired all the time.
One great way to combat the fatigue is exercise. I know the thought of exercise is the last thing anyone whats to consider...but, even getting out and taking a short walk and perhaps each day going a little further will eventually start to help greatly with the fatigue. I go to the gym everyday and put in at least 3 miles on the machines...try for 5 but sometimes dont reach that, however my energy levels are so much increased. I dont even consider napping in the afternoons anymore.
Anyhow, do give your doc a call about how your feeling. And please do keep posting, letting us know how your doing. Take care
Moderator: Heart & Cardiovascular Disease